| Model Number |
LF1737 |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during laparoscopic rectal surgery procedure, blood coagulation did not completed and the machine was replaced.There was no patient injury.